# SDR C1HA200382011

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER TAB UPPER LEFT AND RIGHT SIDE IS DEBONDED AND CRACKED.
